# SDR AALA201807129013

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 16,651 hours, 6,797 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Low Pressure
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LIFE RAFT PRESSURE WAS LOW.  REPLACED THE LIFE RAFT IAW AMM 25-64-00.
